# SDR CA960304008

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C805973
- Condition: Defective
- Location: Throttle
- Part time: 2,169 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) BOTH FORWARD THROTTLE CABLE ASSEMBLIES FOUND TO BE RETAINING MOISTURE. IN EXTREME COLD CONDITIONS, BOTH ASSEMBLIES PROGRESSIVELY STIFFENED, RESTRICTING THROTTLE MOVEMENT. WHEN CABLES WERE COLD SOAKED, THEY WOULD EVENTUALLY SEIZE CABLES TO THE POINT WHERE FORCE WAS REQUIRED TO BREAK THROTTLE FREE. THIS REQUIRED CABLE REPLACEMENT.
